# SDR FDEA200911254189

- Difficulty date: November 25, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 640 FRAME ABOVE STR S-25R DENTED.  REPAIR CARRIED OUT IAW SRM 53-00-07 FIG 201 REPAIR 5 REV 98.  REPEAT DETAIL INSP AND HFEC AT EVERY 12,000 FC INTERVAL AFTER FIRST   INSP AT 50,000 FC.  REPAIR IS CLASSIFIED AS MAJOR REPAIR IAW GMM 6-2-100 CRITERIA.
